# SDR DXTA200601669

- Difficulty date: October 18, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605090
- Aircraft time: 5,534 hours, 4,426 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 666061312
- Condition: Binding
- Location: Rudder
- Part time: 5,534 hours, 4,426 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RUDDER PEDAL HAVE BINDING/SHUTTERING FEEL DURING SLOW/LOW SPEED TAXI.  ON TAKEOFF ROLL PEDALS FEEL STIFF AS IF YAW DAMPER WERE ENGAGED.  REMOVED RUDDER BIAS ACTUATOR AND INSTALLED NEW ACTUATOR IAW THE CITATION 560XL MM CHAPTER 27-20-05.  PERFORMED OPERATIONAL CHECK AND LEAK CHECK PER SB560-27-06 REVISION 2.  OPS AND LEAK CHECK NORMAL.
